# SDR IPXA2020021452125

- Difficulty date: February 13, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 66,469 hours, 17,131 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Seal
- Condition: Damaged
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A*** DIVERTED*** APPROACHING TOP OF DESCENT FOR EWR, WITH ANTI-ICE SELECTEDON RCVD LEVEL 2 A-ICE DISAG. CONSULTED WITH FLIGHT CONTROL FOR DIVERT TO RDU.REPLACED DAMAGED SEAL ON LEFT OUTBD HORIZ STAB LEADING EDGE ANTI-ICE DUCT EXPANSION SLEEVE. OPS OK. NO LEAKS NOTED. REF MM 55-11-02-400-802 AND MM 30-12-00-700-802.
